# SDR DLL10951142

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Crack
- Location: Lt Mlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG STRUT DOOR LOWER DOOR, CRACKED AT LOWER AFT SIDE.  REPAIRED PER SRM 52-81-00 PG 811, FOUND AT LETTER CHECK.
